Existence Results for a Coupled System of Nonlinear Fractional Hybrid Differential Equations with Homogeneous Boundary Conditions
Josefa Caballero,
Mohamed Abdalla Darwish,
Kishin Sadarangani and
Wafa M. Shammakh
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We study an existence result for the following coupled system of nonlinear fractional hybrid differential equations with homogeneous boundary conditions and where and denotes the Riemann-Liouville fractional derivative. The main tools in our study are the techniques associated to measures of noncompactness in the Banach algebras and a fixed point theorem of Darbo type.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/672167.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/672167.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:672167
DOI: 10.1155/2014/672167
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().